# SDR 2023FA0000342

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Aircraft: N9VSFP
- Make and model: Boeing 747412F
- Aircraft serial: 32902
- Aircraft time: 74,763 hours, 13,765 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Longeron
- Part number: 65B146816
- Part serial: NK
- Condition: Cracked
- Location: Zone 100
- Part time: 1,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SFP, IS CURRENTLY IN SIAEC HANGAR FOR ROUTINE MAINTENANCE. DURING ACCOMPLISHMENT OF ADSI IB744530203 – INSPECTION OF LONGERON EXTENSION FITTING (BODY STA 1480 TO 1540) AFTER TEMPORARY REPAIR - LH SIDE IAW IB744530203, 2 HOLES ON THE LH SPLICE FITTING WERE FOUND CRACKED. REPAIR IS IN PROGRESS AND THIS WAS DUE TO FATIGUE (AD 2020-15-14 REFERS).
